MathSciNet Relay Station
MathSciNet bibliographic data
MR288180 (44 #5378) 20.43
Bender, Helmut On groups with abelian Sylow $2$-subgroups. Math. Z. 117 1970 164–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement